Cosmological models and entropy

Raychaudhuri, A. K. (1990) Cosmological models and entropy Classical and Quantum Gravity, 7 (2). pp. 265-267. ISSN 0264-9381

Full text not available from this repository.

Official URL:

Related URL:


It is pointed out that the concept of cosmological entropy as advocated by Davies (1987) is only tenable if (3p+ rho )<0 in the asymptotic future of the expanding universe.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:34108
Deposited On:25 Apr 2011 12:26
Last Modified:25 Apr 2011 12:26

Repository Staff Only: item control page